# SDR SWAA2014052928471

- Difficulty date: May 4, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 56,031 hours, 44,473 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Part number: 6548653
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING FORMER LOOSE AT BS 727, LBL 31.  R & R FORMER IAW DWG & SRM.
